# SDR ASAA2015021910724

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 33,464 hours, 9,871 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523050
- Condition: Worn
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP FAN BLADE LUBE TC 78472002 ALL FAN BLADE SHIMS FOUND TO BE WORN. ACFT GROUNDED.. REPLACED NR 2 ENGINE FAN BLADE SHIMS ACCOMPLISHED ON TASK CARD 78472002.
